# SDR 2002UALA01187

- Difficulty date: July 17, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N916UA
- Make and model: Boeing 737522
- Aircraft serial: 25383
- Aircraft time: 30,413 hours, 23,066 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896768
- Condition: Shorted
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIRCRAFT HAD AN APU FIRE INDICATION DURING INITIAL CLIMBOUT, FOLLOWED PROCEDURES, AND RETURNED TO THE FIELD.  MAINTENANCE INSPECTED THE APU AREA, CHECKED ALL PNEUMATIC DUCTS AND SEALS FOR LEAKS AND NO DEFECTS (LEAKS) WERE FOUND.  INSPECTED APU OVERHEAT DETECTION SYSTEM, AND FOUND INTERMITTENT SHORT TO GROUND AT CONNECTOR D4934P, PINS A & C.  REPLACED APU TAILPIPE OVERHEAT DETECTOR LOOP M717 AND HARNESS M9324.  APU FIRE DETECTION SYSTEM CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
